# SDR ASAA2020090181121

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,818 hours, 15,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 17 A/C LEFT DOES NOT ILLUMINATE.  GROUNDED - YES.  RELAMPED EMERGENCY EXIT SIGN AT ROW 17 A/C LEFT.  OPS CHECK GOOD, AIRCRAFT OK FOR SERVICE.
